Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have food poisoning, cramps in stomach, diarrhea, vomiting. Help?

I believe I have food poising the other day after lunch I started cramping and then I had diarrhea and was vomitting the rest of the night and the next day. This morning I woke up feeling better, but then the cramps and diarrhea came back. Just recently I went to use the restroom and it was like bloody diarrhea. What do I do?
Asked On : Sun, 24 Mar 2013
Answers:  2 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
You got dysentry due to contaminated food or water.
Please take Antibiotic Ofloxacin and Ornidazole ,Antispasmodic Dicyclomine and Pre and Probiotic.
You should take Oral rehydration solution .
Nothing to worry.
It will come down.
Wish you speedy recovery
Answered: Mon, 25 Mar 2013
I find this answer helpful
General Surgeon Dr. Nagraj Mitra's  Response
hello,, crampy pain with blood in stools,, seee if it is associated with mucus... dysentry. vomitting is their so keep ur self hydrated with ors powder..if the blood in stool continues contact ur doctor as soon as possible
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor